Hi KeepingThe Faith,
I'm sorry I am not familiar with either of these meds. I'm sure someone who is will be along shortly to help out.
Have you been on the Lithium long? Is it possible that your body will adjust to it in time or maybe your doc has you on too high a dose?
In the meantime, stay safe, try and do some gentle movement, even if it's just to the letterbox, and hang in there.
My Pdoc suggested just today to add Seroquel to Cymbalta. I am not crazy about the Cymbalta as I have not had good luck with it so I said no. There are many combinations out there.
There is a new product out called Deplin. Deplin® is a novel anti-depressant augmentation therapy with 7.5mg of L-methylfolate. I believe it was just approved in May. You can check it out on net or ask you Dr. about it.
I have no opinion on it either way. Just a thought.
Kitt, Moderator: Anxiety, Panic & Depression *~*
Thank you for your reply. Your the 2nd one that said they didn't have the sleepiness. Gosh, I'm just at a lose. I pray so much cuz I just don't know what else to do! If anyone has time can you just name your anxiety med if your on one & if your not how do you cope? I wonder if just proper strict nutrition would do it, but, I also have Crohns.
So glad you got rid of the Lithium and my Dr. is always telling me too that my complaints of sx are simply not do to the med. I would love to write her Rx for some of these drugs. Good luck with new combo. Bless you